STONE-CECH COMPACTIFICATIONS OF DITOPOLOGICAL TEXTURE SPACES


UGUR A. A. , DİKER M.

QUAESTIONES MATHEMATICAE, vol.32, no.1, pp.15-33, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.2989/qm.2009.32.1.3.705
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.15-33

Abstract

A texturing on a set S is a point separating, complete, completely distributive lattice S of subsets of S with respect to inclusion which contains S, phi and for which arbitrary meet coincides with intersection and finite joins coincide with union. Then (S, S) is called a texture space. In this paper, a suitable evaluation difunction is defined and an approach for the construction of the Stone-Cech compactification of ditopological texture spaces is given. It is also shown that the Stone-Cech compactification of a topological space can be obtained using highly economic structure of the unit texture.